按条件检索“261”条记录

已选条件: 出版年: 2015 × 机构: 数学学院 × 机构: 计算机科学与技... ×
导出
  • 排序
  • 显示
1. A factor-(1.408+epsilon) approximation for sorting unsigned genomes by reciprocal translocations SCIE

作者:Jiang, Haitao; Wang, Lusheng; Zhu, Binhai; Zhu, Daming

作者机构:[Jiang, Haitao; Zhu, Daming] Shandong Univ, Sch Comp Sci & Technol, Jinan, Peoples R China.; [Wang, Lusheng] City Univ Hong Kong, Dept Comp Sci, Kowloon, Hong Kong, Peoples R China.; [Zhu, Binhai] Montana State Univ, Dept Comp Sci, Bozeman, MT 59717 USA.

来源:THEORETICAL COMPUTER SCIENCE,2015,Vol.607,166-180

资源类型:期刊论文

WOS:000366767500005

2. Migrativity property for uninorms and semi t-operators EI SCOPUS SCIE

作者:Su, Yong; Zong, Wenwen; Liu, Hua-wen; Xue, Peijun

作者机构:[Su, Yong; Zong, Wenwen; Liu, Hua-wen; Xue, Peijun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.325,455-465

WOS被引数:4

资源类型:期刊论文

WOS:000362380600028

3. A FAST FINITE ELEMENT METHOD FOR SPACE-FRACTIONAL DISPERSION EQUATIONS ON BOUNDED DOMAINS IN R-2 EI SCOPUS SCIE

作者:Du, Ning;Wang, Hong

作者机构:[Du, N] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:SIAM Journal on Scientific Computing,SIAM JOURNAL ON SCIENTIFIC COMPUTING,2015,Vol.37,Issue.3,A1614-A1635

WOS被引数:9

资源类型:期刊论文

WOS:000357406500034

4. STOCHASTIC MAXIMUM PRINCIPLE FOR NON-ZERO SUM DIFFERENTIAL GAMES OF FBSDES WITH IMPULSE CONTROLS AND ITS APPLICATION TO FINANCE SCOPUS SCIE

作者:Chang, Dejian;Wu, Zhen

作者机构:[Chang, D] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of industrial and management optimization,JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION,2015,Vol.11,Issue.1,27-40

资源类型:期刊论文

WOS:000336971400003

5. Coloring the Square of Sierpinski Graphs SCOPUS SCIE

作者:Xue, Bing;Zuo, Liancui;Li, Guojun

作者机构:[Xue, B] School of Science, Linyi University, Linyi, Shandong 276005, China;[ Zuo, L] College of Mathematical Science, Tianjin Normal University, Tianjin, 300387, China;[ Li, G] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2015,Vol.31,Issue.5,1795-1805

WOS被引数:3

资源类型:期刊论文

WOS:000360192700053

6. Sensitivity of non-autonomous discrete dynamical systems EI SCOPUS SCIE

作者:Huang, Qiuling; Shi, Yuming; Zhang, Lijuan

作者机构:[Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Lijuan] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2015,Vol.39,31-34

WOS被引数:12

资源类型:期刊论文

WOS:000345056600007

7. ON MEROMORPHIC SOLUTIONS OF CERTAIN TYPE OF DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Qi, X.; Liu, Y.; Yang, L.

作者机构:[Qi, X.] Univ Jinan, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Liu, Y.] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Yang, L.] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY,2015,Vol.41,Issue.1,281-289

资源类型:期刊论文

WOS:000351948600020

8. G-expectation weighted Sobolev spaces, backward SDE and path dependent PDE SCOPUS SCIE

作者:Peng, Shige; Song, Yongsheng

作者机构:[Peng, Shige] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Peng, Shige] Shandong Univ, Qilu Inst Finance, Jinan, Peoples R China.; [Song, Yongsheng] Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China.

来源:JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN,2015,Vol.67,Issue.4,1725-1757

WOS被引数:2

资源类型:期刊论文

WOS:000364983200016

9. QUASI-QUANTUM PLANES AND QUASI-QUANTUM GROUPS OF DIMENSION p(3) AND p(4) SCOPUS SCIE

作者:Huang, Hua-Lin;Yang, Yuping

作者机构:[Huang, H.-L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yang, Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Proceedings of the American Mathematical Society,PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2015,Vol.143,Issue.10,4245-4260

WOS被引数:2

资源类型:期刊论文

WOS:000364412600013

10. Strong Orthogonality between the Mobius Function and Nonlinear Exponential Functions in Short Intervals SCOPUS SCIE

作者:Huang, Bingrong

作者机构:[Huang, Bingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL MATHEMATICS RESEARCH NOTICES,2015,Issue.23,12713-12736

WOS被引数:2

资源类型:期刊论文

WOS:000366500700014

11. Quadratic twists of elliptic curves SCIE

作者:Coates, John; Li, Yongxiong; Tian, Ye; Zhai, Shuai

作者机构:[Coates, John] Univ Cambridge Emmanuel Coll, Cambridge CB2 3AP, England.; [Coates, John] POSTECH, Dept Math, Pohang 790784, South Korea.; [Li, Yongxiong; Tian, Ye] Chinese Acad Sci, Acad Math & Syst Sci, Morningside Ctr Math, Beijing 100190, Peoples R China.; [Zhai, Shuai] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhai, Shuai] Univ Cambridge, Dept Pure Math & Math Stat, Cambridge CB3 0WB, England.

来源:PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY,2015,Vol.110,357-394

WOS被引数:7

资源类型:期刊论文

WOS:000350126000004

12. SEMI-T-OPERATORS ON A FINITE TOTALLY ORDERED SET SCOPUS SCIE

作者:Su, Yong; Liu, Hua-Wen

作者机构:[Su, Yong; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:KYBERNETIKA,2015,Vol.51,Issue.4,667-677

WOS被引数:2

资源类型:期刊论文

WOS:000365371200007

13. Recursive stochastic linear-quadratic optimal control and nonzero-sum differential game problems with random jumps SCOPUS SCIE

作者:Li, Na; Yu, Zhiyong

作者机构:[Li, Na] QiLu Normal Univ, Dept Math, Jinan 250013, Peoples R China.; [Li, Na; Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2015

资源类型:期刊论文

WOS:000354626600004

14. One kind of multiple dimensional Markovian BSDEs with stochastic linear growth generators SCOPUS SCIE

作者:Mu, Rui; Wu, Zhen

作者机构:[Mu, Rui; Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2015

资源类型:期刊论文

WOS:000360303100001

15. On pairs of four prime squares and powers of two SCOPUS SCIE

作者:Hu, Liqun; Liu, Huafeng

作者机构:[Hu, Liqun; Liu, Huafeng] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2015,Vol.147,594-604

WOS被引数:1

资源类型:期刊论文

WOS:000345194100033

16. On the conditional distributivity of nullnorms over uninorms EI SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen; Su, Yong

作者机构:[Li, Gang] Qilu Univ Technol, Fac Sci, Jinan 250353, Shandong, Peoples R China.; [Liu, Hua-Wen; Su, Yong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.317,157-169

WOS被引数:7

资源类型:期刊论文

WOS:000358093400009

17. Chaos in Periodic Discrete Systems EI SCOPUS SCIE

作者:Shi, Yuming; Zhang, Lijuan; Yu, Panpan; Huang, Qiuling

作者机构:[Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Lijuan] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.; [Yu, Panpan] Yuhua Middle Sch, Jinan 250117, Shandong, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2015,Vol.25,Issue.1

资源类型:期刊论文

WOS:000349227400012

18. Positive Solutions for a System of Discrete Boundary Value Problem SCOPUS SCIE

作者:Ding, Youzheng; Xu, Jiafa; Wei, Zhongli

作者机构:[Ding, Youzheng; Wei, Zhongli] Shandong Jianzhu Univ, Dept Math, Jinan 250101, Shandong, Peoples R China.; [Ding, Youzheng; Xu, Jiafa; Wei, Zhongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2015,Vol.38,Issue.3,1207-1221

WOS被引数:2

资源类型:期刊论文

WOS:000355625100020

19. Stochastic transforms for jump diffusion processes combined with related backward stochastic differential equations(star) SCOPUS SCIE

作者:Li, Na;Wu, Zhen

作者机构:[Li, N] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, QiLu Normal University, Jinan, Shandong, 250013, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2015,Vol.425,Issue.2,704-725

WOS被引数:2

资源类型:期刊论文

WOS:000349811400006

20. Distributivity and conditional distributivity of semi-uninorms over continuous t-conorms and t-norms EI SCOPUS SCIE

作者:Liu, Hua-Wen

作者机构:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2015,Vol.268,27-43

WOS被引数:21

资源类型:期刊论文

WOS:000351019800003

共 14 页, 261 条记录

TOP